# SDR G60A053

- Difficulty date: October 5, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: NRC6043501M
- Part serial: MOL123
- Condition: Damaged
- Location: Lt Wing Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, F, A

## Discrepancy

LOWER SURFACE OF INBOARD AILERON, STATION XW 060 HAS 24 INCHES CORDWISE TEAR IN SKIN DUE TO ENGINE FAILURE.  REMOVED AND REPLACED LEFT INBOARD AILERON IAW 27-10-01.  (M)
